# SDR MWEA030107

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130392
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD TEE IS DENTED AND CRACKED BEWEEN LONGERON 9 AND 12 RIGHT AFT OF AFT PRESSURE BULKHEAD STATION 1339.  REMOVED AND REPLACED DAMAGED TEE SECTION.
